# SDR DALA2022072605123

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 52,335 hours, 36,005 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B FIXED STRUT MOUNT HAS CORROSION ON OUTBOARD/FWD MOUNT HOLE SURFACE. SUMMARY SEE NRC 004-0003: 3211-4003/002 00023 COMPLIED WITH PRI 600942-14 REV. 0, PRI 600942-14 REV 1, AND FINAL ER/A 600942-14 REV ORIGINAL. (LP #2331304)
